Items where Author is "Tiryaki, A."
Group by: Item Type | No Grouping Jump to: Article Number of items: 3. ArticleTiryaki, A. and Sahiner, Sinem (2014) Sturm comparison theorems via Picone-type inequalities for some nonlinear elliptic type equations with damped terms. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (46). pp. 1-12. ISSN 1417-3875 Cakmak, Devrim and Tiryaki, A. (2011) Oscillation criteria for nonlinear delay differential equations of second order. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (84). pp. 1-9. ISSN 1417-3875 Tiryaki, A. (2009) Oscillation criteria for a certain second-order nonlinear differential equations with deviating arguments. Electronic Journal of Qualitative Theory of Differential Equations, 2009 (61). pp. 1-11. ISSN 1417-3875 |